# SDR SWIA202157199

- Difficulty date: March 5, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP LWR SURFACE HAS SEVERAL DENTS OUT OF LIMITS AFTER EVAL REQUIRES A CUT-OUT DOUBLER REPAIRS.   (C-CHECK RO 4/1/2021)    REPAIRED R/H I/B FLAP LOWER SKIN,  REF. CRJ700 SRM 57-52-01,  REPAIR 005-A01 & CRJ700 SRM FIG. 57-52-01-995-802. CW 51-900-1002-SKY
